# SDR 71342

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 18,784 hours, 29,551 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING IN DUJ AND TAXIING TO GATE WITH NO INCIDENT, CREW CALLED MAINTENANCE TO WRITE UP THE RIGHT BRAKE AS WEAK.  MAINTENANCE BLED BRAKE.  THEREFORE NO PARTS WERE USED.
